# SDR AALA20050634

- Difficulty date: October 1, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY PATH LIGHT AT SEAT 28B INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSEMBLY AT SEAT 28B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
